Approx. 1 in 36 ‘unable to perform normal daily activities’ after COVID-19 vaccination (CDC data)

by Jon Fleetwood | ​December 21, 2020

_1%20in%2036%20unable%20to%20work%20afte

3,150 people reported experiencing ‘Health Impact Events’ to the Centers for Disease Control and Prevention (CDC) as of Dec. 18.

 

272,001 doses of the Pfizer–BioNTech vaccine were administered as of Dec. 19, according to the CDC.

Health Impact Events are defined by the CDC as causing individuals to be “unable to perform normal daily activities, unable to work” or “required care from [a] doctor or health care professional.”

 

These “events” were reported using the CDC’s ‘V-safe’ smartphone application.

 

According to the CDC website, “V-safe is a smartphone-based tool that uses text messaging and web surveys to provide personalized health check-ins after you receive a COVID-19 vaccination. Through v-safe, you can quickly tell CDC if you have any side effects after getting the COVID-19 vaccine.”

These potential vaccine injuries were reported by CDC epidemiologist Dr. Thomas Clark on Dec. 19. Dr. Clark’s presentation was given to the Advisory Committee on Immunization Practices, an independent advisory group to the CDC.

 

The first coronavirus vaccine was administered on Monday the 14th. President Donald Trump tweeted, “First Vaccine Administered. Congratulations USA! Congratulations WORLD!”

 

Dr. Clark and the CDC indicate that 112,807 V-safe registrants received a vaccine dose and that 3,150 of them had Health Impact Events.

 

That means that approximately 1 out of every 36 vaccinated individuals became “unable to perform normal daily activities, unable to work” or “required care from [a] doctor or health care professional.”

But the “frequently described…typical signs or symptoms” of the COVID-19 virus are only “fever (measured or subjective), cough, or shortness of breath,” according to the CDC’s Symptom Profile.

 

The CDC advises those with severe allergic reactions not to get the vaccine.

 

The CDC also advises all who get the COVID-19 vaccine should be monitored “on-site” for at least 15 minutes, 30 minutes doe people with a history of severe allergic reaction, after injection by health care providers.

 

“If you experience a severe allergic reaction after getting a COVID-19 vaccine, vaccination providers should provide rapid care and call for emergency medical services,” according to the CDC guidelines. “You should continue to be monitored in a medical facility for at least several hours.”

 

CDC recommends those who have a severe allergic reaction should alert their vaccine provider who will send a report to the Vaccine Adverse Reporting System (VAERS). Those allergic to any ingredient in the COVID-19 vaccine should not get the vaccine.

“VAERS is the national system that collects reports from healthcare professionals, vaccine manufacturers, and the public about adverse events that happen after vaccination,” according to the CDC. “Reports of adverse events that are unexpected, appear to happen more often than expected, or have unusual patterns are followed up with specific studies.”

 

The Epoch Times reported that health care workers in Alaska and Illinois suffered adverse reactions, after which the Illinois hospital “halted vaccinations.”

 

Director of the Food and Drug Administration’s (FDA) Center for Biologics Evaluation and Research Dr. Peter Marks said “that the agency is working with the CDC and colleagues in the UK on probing the allergic reactions,” according to Epoch Times.

 

“We’ll be looking at all of the data we can from each of these reactions to sort out exactly what happened,” Dr. Marks said. “And we’ll also be looking to try to understand which components of the vaccine might be helping to produce them.”

 

Dr. Marks speculated the association of polyethylene glycol (PEG) with allergic reactions. PEG is an ingredient present in both Pfizer’s as well as Moderna’s vaccines.

The FDA has received reports of "seizures, tremors, obsessive-compulsive behaviors (including repetitive chewing and sucking), paranoia and mood swings, tics, headache, sedation, aggression, anxiety, lethargy, and rages with the prolonged use of PEG," according to an article published by the National Center for Biotechnology Information.

 

While polyethylene glycol “could be the culprit,” Dr. Marks admitted that “we just don’t know at this point.”

 

After vaccine trial participants tested positive for HIV, Australian Prime Minister Scott Morrison announced the Australian government was abandoning its version of the Pfizer coronavirus vaccine, according to a Dec. 10 report form The Associated Press.

Trial participants tested positive for HIV because the vaccine is formulated with parts of an HIV protein, according to a journal from Frontiers in Immunology published by the US National Library of Medicine.